# SDR AALA202403077609

- Difficulty date: February 16, 2023
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 63,677 hours, 31,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frms 21-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM -Y765 LOCATED BTEWEEN FR 21 AND FR 24 IN THE FORWARD GALLEY AREA. REPLACED FLOORBEAM SRM 51-42-11-801
